Skip to Content

Parosmia - horrible taste in mouth that is affecting diet and diabetes, any suggestions?

Responses (4)

Anonymous 4 Aug 2010

Hi, Yes it does causes changes in taste and dry mouth.-

Call your doctor and let him/her know.-

Take care.-

parosmia 18 Aug 2010

Have already informed my doctor who referred me to consultant but ignored my remarks about zaleplon a side effect stated in medication leaflet. Consultant sending me for scan and he also ignored my question of was it the zaleplon? Why the silence when it is clearly stated on the leaflet as a possibility and calling it parosmia?

suzanne66 4 Aug 2010

Have you spelt the drug name correctly?
I can't seem to find any information about Parosmia?

Anonymous 5 Aug 2010

Yes she spelt it properly... thought I let you know.-

Take care.-

Anonymous 4 Aug 2010

Seek Dr. help for some medication

parosmia 6 Aug 2010

Yes have seen doctor and stopped taking zaleplon. Doctor told me I must eat but told him I can't because taste is so vile. My appetite has suffered and somethings I can eat a little of one time and another time it will be horrible. I am living on a subsistance diet and losing weight. He says I am a little over weight and need to lose some!
Wasting food to get a little nutrition.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions